# SDR 99ZZZX4550

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5388V
- Make and model: Hiller UH-12E
- Aircraft serial: 2099
- System (JASC): 6410 · Tail Rotor Blades
- Part: Cuff
- Part number: 36124
- Condition: Failed
- Location: Control Blade
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL ROTOR CUFF SPLIT IN TWO AT THE INBOARD BOLT HOLE.  OUTBOARD SECTION AND CONTROL ROTOR TUBE ASSEMBLY SEPARATED FROM HELICOPTER CAUSING LOSS OF CONTROL.  CRACK APPEARS TO HAVE STARTED AT INBOARD BOLT HOLE.  BOTH HALVES OF CUFF SENT TO NTSB LAB FOR ANALYSIS.  LIFE LIMIT:  6,860 HOURS.  AIRCRAFT TT:  22,145.3 HOURS.
